# SDR ASOA2015110714059

- Difficulty date: November 7, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,529 hours, 24,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BELOW SEAT TRACK, SIDE, AT FS 785.15 ON RT ON EXTRUSION.  BLENDED MINOR SURFACE CORROSION ON STRUCTURE BELOW SEAT RAIL AT FS 785 IN 2 LOCATIONS IN REF TO SRM 51-21-06-001-001-A01.  DAMAGE TO SEAT RAIL MOUNTING STRUCTURE .010" DEEP EXCEEDS THE ALLOWABLE DAMAGE LIMIT OF 10 PERCENT GIVEN IN SRM 53-00-00-101-001 A01.  RECEIVED AND COMPLIED WITH EA 32-2015-410.
